# SDR FDEA201108263506

- Difficulty date: August 26, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 19,234 hours, 10,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5378194400000
- Condition: Cracked
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO MAIN DECK FLOORBEAM AT FRAME 28, RBL 27 SUSPECTED CRACKED.  REPAIR CARRIED OUT IAW SRM 53-10-15, REV 20, FIG 212.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
